Inequalities concerning determinants and systems of linear equations

N.G. Bruijn, de, D. Dantzig, van

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

This article also appeared in Indagationes mathematicae.
Original languageEnglish
Pages (from-to)315-321
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume65
Issue number3
DOIs
Publication statusPublished - 1952

Fingerprint Dive into the research topics of 'Inequalities concerning determinants and systems of linear equations'. Together they form a unique fingerprint.

Cite this